# SDR EISA2000029

- Difficulty date: March 7, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Rivet
- Part number: NAS1398D66
- Condition: Sheared
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAILSKID LIGHT REMAINED ON AFTER GEAR UP.  REPLACED SHEARED RIVETS IN ENERGY ABSORBER IAW 32-71-71.  ADJUSTED SWITCH IAW 3271-91.  (M)
